# SDR DLM88002465

- Difficulty date: December 17, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 25,500 hours, 20,004 cycles
- Engine: Pwa JT8D219
- Engine time: 30,260 hours, 24,969 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718179
- Condition: Fod
- Location: Nr 1
- Part time: 30,260 hours, 24,969 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

IRR: ON TAKE OFF JUST AFTER ROTATION NBR.1 ENGINE COMPRESSORSTALL                                                       CORR: FND IGV DAMAGE, R/R NBR 1 ENG.
